# SDR 7C7A1900010000019

- Difficulty date: August 2, 2025
- Submitted: August 2, 2025
- Operation: Air carrier
- Aircraft: N627NP
- Make and model: Boeing 757-2B7
- Aircraft serial: 27808
- Aircraft time: 81,956 hours, 27,923 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Fuse
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT GALLEY R/H SIDE EMERGENCY EXIT MAKER INOP
